Ancient solutions to the Ricci flow in dimension 3

Simon Brendle Department of Mathematics, Columbia University, New York.

TBD mathscidoc:2203.43002

Acta Mathematica, 225, (1), 1-102, 2020.11
It follows from work of Perelman that any finite-time singularity of the Ricci flow on a compact 3-manifold is modeled on an ancient ϰ-solution. We prove that every non-compact ancient ϰ-solution in dimension 3 is isometric to a family of shrinking cylinders (or a quotient thereof), or to the Bryant soliton. This confirms a conjecture of Perelman.
No keywords uploaded!
[ Download ] [ 2022-03-10 10:33:00 uploaded by actaadmin ] [ 24 downloads ] [ 0 comments ]
@inproceedings{simon2020ancient,
  title={Ancient solutions to the Ricci flow in dimension 3},
  author={Simon Brendle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310103300720346914},
  booktitle={Acta Mathematica},
  volume={225},
  number={1},
  pages={1-102},
  year={2020},
}
Simon Brendle. Ancient solutions to the Ricci flow in dimension 3. 2020. Vol. 225. In Acta Mathematica. pp.1-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310103300720346914.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved